# SDR DALA2024031303298

- Difficulty date: March 8, 2024
- Submitted: March 13, 2024
- Operation: Air carrier
- Aircraft: N388DA
- Make and model: Boeing 737832
- Aircraft serial: 30375
- Aircraft time: 74,228 hours, 29,842 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Transition Panel
- Part number: UNKNOWN
- Condition: Corroded
- Location: Bs 947
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 0241463) AFT WET AREA UNDER LAVATORY E, STA 947.5 FLOOR BEAM WITH CORROSION. AFT WET AREA UNDER LAVATORY E, STA 947.5 FLOOR BEAM WAS REPLACED I.A.W. B737-800 SRM 51-40-02-0G.
